# SDR DALA2019022101086

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 46,917 hours, 29,487 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE INDICATED ON GAUGE (RED BAND) ON FWD ENTRY DOOR SLIDE S/N 2858. DOOR SLIDE REPLACED. (LP# 0952769)
